# SDR R61A201308130732

- Difficulty date: August 13, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 10,166 hours, 9,982 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AT 12,000 FT, CREW HEARD A POPPING NOISE. IMMEDIATELY AFTER, F/A CALLED TO REPORT SMOKE IN THE CABIN.    RETURNED AND DECLARED AN EMERGENCY.  ANOTHER BANG WAS HEARD AND CREW NOTICED SMOKE IN THE COCKPIT.  F/A CALLED AND STATED THAT SMOKE WAS GETTING WORSE IN CABIN AND SMOKE DETECTOR IN LAVATORY ACTIVATED.  LANDED WITHOUT INCIDENT.  NO FIRE DETECTED.  INSPECTED IAW AMM AND FOUND RT ENGINE LEAKING OIL FROM LOWER COMPRESSOR CASE DRAIN AND OIL COMING OUT OF THE THE P2.7 VALVE.  ACFT OUT OF SERVICE.  RT ENGINE CHANGED.
